# SDR SWAA2024112754597

- Difficulty date: October 29, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATES ON FWD SERVICE DOOR AT FWD GALLEY AREA 2024-672479<[01] REPLACED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATES ON FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801; FOR INSTALLATION STEPS SEE TASK 725-025-00-01Y (TTG8Q003B5U5; STEP13);[02] CERTIFIED WORK PERFORMED
